# SDR DL73S040175

- Difficulty date: February 19, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N239WA
- Make and model: Boeing 737247
- Aircraft serial: 23187
- Aircraft time: 47,775 hours, 36,683 cycles
- System (JASC): 5550 · Empennage Flight Control Surfaces, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS NOTED ON THE VERT STAB ATTACH LUGS, ON THE AFT FACE OF THE NR 6 FIN LUG.  CORROSION REMOVED AND LUG REWORKED PER ERA 386225-14.
